Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 16 (1993), Issue 1, Pages 155-164
http://dx.doi.org/10.1155/S0161171293000183

The Fréchet transform

Department of Mathematics, University of Central Florida, Orlando 32816, FL, USA

Received 19 April 1991; Revised 7 July 1992

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piotor Mikusiński, Morgan Phillips, Howard Sherwood, and Michael D. Taylor, “The Fréchet transform,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 155-164, 1993. doi:10.1155/S0161171293000183